# SDR R7MR35563

- Difficulty date: February 18, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N127HH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7060
- Engine: Lyc LTS101650B1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 430150102
- Part serial: 002548000053
- Condition: Shorted
- Location: Engine
- Part time: 915 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOCOUPLE, INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
